MAUDE Adverse Event Report: ST. JUDE MEDICAL PACEL FLOW DIRECTED PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

ST. JUDE MEDICAL PACEL FLOW DIRECTED PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401763
Medical Device Problem Codes Pacing Problem (1439); Material Deformation (2976)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During the operation, it was discovered that the temporary cardiac pacing electrode lead implanted in the patient had displaced and dislodged.The patient was transferred to (b)(6) hospital for permanent pacemaker placement due to poor pacing.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
PACEL FLOW DIRECTED PACING CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer (Section G)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20300627
Report Number2182269-2024-00030
Device Sequence Number8866704
Product Code LDF
UDI-Device Identifier05414734007856
UDI-Public(01)05414734007856(10)9052416(17)241031
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K161873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number401763
Device Catalogue Number401763
Device Lot Number9052416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown